| Model Number |
PED2-350-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vasoconstriction (2126)
| Date of Event |
09/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that the patient experienced intermittent cerebral vasospasm post procedure.Diagnostic tests and procedures were performed.The event was treated with a percutaneous intervention and resulted in an additional 2 weeks of nimodipine.The outcome was recovered/resolved on (b)(6) 2022.It was reported that cerebral angio on (b)(6) 2022 demonstrated moderate vasospasm of the left anterior cerebral artery (aca)/middle cerebral artery (mca) and treated with verapamil.Cerebral angio on (b)(6) 2022 demonstrated moderate vasospasm left greater than right and was treated with verapamil.Cerebral angio on (b)(6) 2022 demonstrated moderate vasospasm left internal carotid artery (ica) branches and left vertebral artery (va), treated with verapamil.Repeat angio with ia verapamil treatments for angio on (b)(6) 2022.The (b)(6) 2022 angio demonstrated complete aneurysm occlusion.The patient continued transcranial doppler ultrasound (tcd) monitoring and subarachnoid hemorrhage (sah) protocol with nimodipine and mag.Tcd on (b)(6) 2022 showed no vasospasm.The site assessed the event as not related to the antiplatelet therapy, non-index study procedure, study procedure, or vantage device.The sponsor assessed the event as a serious adverse event as the subject underwent multiple angiograms and ia verapamil treatment to prevent life threatening illness or injury.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received that the patient was being treated for an blister aneurysm of the left internal carotid artery of c5 that upon rupture, caused subarachnoid hemorrhage that led to vasospasm.Vessel tortuosity was normal.The patient did not experience any symptoms related to the cerebral vasospasm.The cause of the vasospasm was noted to be due to the underlying disease (subarachnoid hemorrhage due to ruptured cerebral aneurysm.